# SDR AALA972237

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND BOLT HOLE OF 1176 CHORD ANGLE TIED DOWN CABLE EYE BOLT RBL 48 INCHES.  INSTALLED SERVICEABLE STRAP PER ESO 11697 DATED 10/21/97.  (M)
